uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Harmonic majorization of vertical bar x(1)vertical bar in subsets of R(n), n>=2
Uppsala University.
Uppsala University.
1996 (English)In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 21, no 1, 223-240 p.Article in journal (Other scientific) Published
Abstract [en]

Let D be a domain in R(n) containing D+ = {x is an element of R(n) : x(1) > 0} which is such that each point of partial derivative D is regular for the Dirichlet problem in D. We give two criteria for \x(1)\ to have a harmonic majorant in D. The first one

Place, publisher, year, edition, pages
SUOMALAINEN TIEDEAKATEMIA , 1996. Vol. 21, no 1, 223-240 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-27020OAI: oai:DiVA.org:uu-27020DiVA: diva2:54914
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

Total: 166 hits
ReferencesLink to record
Permanent link

Direct link